Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
On the sharpness of the bound for the local converse theorem of p-adic GLprime
Authors: Adrian, Moshe; Liu, Baiying; Stevens, Shaun; Tam, Geo Kam-Fai
Date of Publication (YYYY-MM-DD): 2018
Title of Journal: Proceedings of the American Mathematical Society. Series B
Volume: 5
Start Page: 6
End Page: 17
Document Type: Article
ID: 743124.0
 
Full text / Content available
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.